Marcu, Dănuţ
Note on the regular digraphs
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 95-98
Zbl 0575.05033 | MR 799900
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__95_0

Bibliographie

[1] M. Behzad, - G. CHARTRAND - C. E. WALL, On minimal regular digraphs with given girth, Fund. Math., 69 (1970), pp. 227-231. MR 285448 | Zbl 0203.26502

[2] M. Behzad, Minimal 2-regular digraphs with given girth, J. Math. Soc. Japan, 25 (1973), pp. 1-6. MR 309784 | Zbl 0255.05113

[3] F. Harary, Graph theory, Addison-Wesley, Reading, Mass., 1969. MR 256911 | Zbl 0182.57702